Skip to Content

Does abilify make you gain weight?

Responses (1)

coloresue 19 Jun 2015

Weight gain is a very common side effect. Up to 17% of people taking abilify had weight gain. It can be a rapid or slow weight gain. You don't have to gain weight, as 83% of people taking it didn't. There are other side effects like nausea, indigestion or acid, sour stomach that would keep you from gaining weight until those symptoms fade away. For a more complete list of side effects, use the link below. Note many of the side effects aren't common at all.

https://www.drugs.com/sfx/abilify-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Curious about lexapro?

Posted 30 Aug 2010 5 answers

How to deal with Abilify hunger and weight gain?

Posted 17 Apr 2014 2 answers

Duloxetine, abilify combination - weight gain?

Posted 3 Nov 2014 2 answers

Abilify and weight gain?

Posted 20 May 2015 1 answer